# SDR DHL9974025C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, TOP FLANGE OF SEAT TRACK WORN IN TWO SPOTS BS 935 TO 945 RBL 48.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FROM BS 870 TO 960,  N/R 5733.
